×

zbMATH — the first resource for mathematics

Found 166 Documents (Results 1–100)

100
MathJax
Ei, Shin-Ichiro (ed.) et al., Nonlinear dynamics in partial differential equations. Proceedings of the 4th MSJ-SI international conference, Kyushu, Japan, September 12–21, 2011. Tokyo: Mathematical Society of Japan (ISBN 978-4-86497-022-8/hbk). Advanced Studies in Pure Mathematics 64, 63-75 (2015).
MSC:  35K57 35B36
PDF BibTeX XML Cite
Bachar, Mostafa (ed.) et al., Stochastic biomathematical models with applications to neuronal modeling. Berlin: Springer (ISBN 978-3-642-32156-6/pbk; 978-3-642-32157-3/ebook). Lecture Notes in Mathematics 2058, 149-173 (2013).
MSC:  92C20 60H15 35R60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software